Acta Mathematicae Applicatae Sinica

, Volume 20, Issue 1, pp 45–52

Exact Penalty Function and Asymptotic Strong Nonlinear Duality in Integer Programming

Original Papers

DOI: 10.1007/s10255-004-0147-1

Cite this article as:
Bai, F., Wu, Z.Y. & Zhang, L.S. Acta Mathematicae Applicatae Sinica, English Series (2004) 20: 45. doi:10.1007/s10255-004-0147-1
  • 36 Downloads

Abstract

In this paper, a logarithmic-exponential penalty function with two parameters for integer programming is discussed. We obtain the exact penalty properties and then establish the asymptotic strong nonlinear duality in the corresponding logarithmic-exponential dual formulation by using the obtained exact penalty properties. The discussion is based on the logarithmic-exponential nonlinear dual formulation proposed in [6].

Keywords

Integer programming exact penalty function asymptotic strong duality 

2000 MR Subject Classification

90C10 49N15 

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsShanghai UniversityShanghai 200436China
  2. 2.Department of Mathematics and Computer ScienceChongqing Normal UniversityChongqing 400047China
  3. 3.Department of MathematicsShanghai UniversityShanghai 200436China

Personalised recommendations